×

zbMATH — the first resource for mathematics

On the stability of a quartic functional equation. (English) Zbl 1133.39030
In this interesting paper, the author proves the generalized Hyers-Ulam stability for a quartic functional equation.

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aoki, T., On the stability of the linear transformation in Banach spaces, J. math. soc. Japan, 2, 64-66, (1950) · Zbl 0040.35501
[2] Czerwik, S., Stability of functional equations of ulam – hyers – rassias type, (2003), Hadronic Press Palm Harbor, FL
[3] Găvruta, P., A generalization of the hyers – ulam – rassias stability of approximately additive mappings, J. math. anal. appl., 184, 431-436, (1994) · Zbl 0818.46043
[4] Hyers, D.H., On the stability of the linear functional equation, Proc. natl. acad. sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[5] Hyers, D.H.; Isac, G.; Rassias, Th.M., Stability of functional equations in several variables, (1998), Birkhäuser Basel · Zbl 0894.39012
[6] Jung, S.-M., Hyers – ulam – rassias stability of functional equations in mathematical analysis, (2001), Hadronic Press Palm Harbor, FL · Zbl 0980.39024
[7] Lee, S.H.; Im, S.M.; Hwang, I.S., Quartic functional equations, J. math. anal. appl., 307, 387-394, (2005) · Zbl 1072.39024
[8] Rassias, J.M., On approximation of approximately linear mappings by linear mappings, J. funct. anal., 46, 126-130, (1982) · Zbl 0482.47033
[9] Rassias, J.M., On approximation of approximately linear mappings by linear mappings, Bull. sci. math., 108, 445-446, (1984) · Zbl 0599.47106
[10] Rassias, J.M., Solution of a problem of Ulam, J. approx. theory, 57, 268-273, (1989) · Zbl 0672.41027
[11] Rassias, J.M., Solution of the Ulam stability problem for quartic mappings, Glas. mat., 34, 54, 243-252, (1999) · Zbl 0951.39008
[12] Rassias, Th.M., On the stability of the linear mapping in Banach spaces, Proc. amer. math. soc., 72, 297-300, (1978) · Zbl 0398.47040
[13] Rassias, Th.M., Functional equations, inequalities and applications, (2003), Kluwer Academic Dordrecht · Zbl 1047.39001
[14] Ulam, S.M., A collection of the mathematical problems, (1960), Interscience New York · Zbl 0086.24101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.